View Single Post
Old 04-10-2014, 10:37 AM   #14
Anonee_Moose
Junior Member
 
Anonee_Moose's Avatar
 
Join Date: Feb 2014
Location: California
Posts: 27

S/C/G: 262/tick/150

Height: 5'9

Default

Xanax is poison, I've never known someone to be mentally stable while on Xanax. It's habit forming, causes insomnia and anxiety which handily for the manufacturer makes you want to take more.
You obviously have something going on with your brain chemistry, you mention that your workout is the best part of your day and this makes sense as the hormones released will block anxiety.
Anyway I suggest talking to/ switching doctors (if your doctor isn't willing to seriously evaluate your medication then he doesn't give a ****) and looking into relaxation exercises. There are many physical things you to do to change anything from your heart rate to the way your brain processes stress before resorting to powerful mind altering medication.

Good luck and take care!
__________________



"The first thing to do when you find yourself in a hole:
Stop digging."
-NDD
Anonee_Moose is offline   Reply With Quote